Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Blurred Vision (2137)
Date of Event
05/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), +20.5d) was inadvertently implanted in the right eye (dominant) instead of the light adjustable lens (lal) and subsequently explanted due to blurry vision.A new light adjustable lens (sn (b)(6), +20.5d) implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).